Tuesday, April 10, 2007

Anyone else feel this way? *UPDATED*

So, it is dpi 10, for the last day and half, I've been feeling nauseous. And the only reason I can come up with - NOT READY TO ENTERTAIN OTHER REASON. NOT TO MENTION THAT IT WOULD BE MUCH TOO EARLY TO GET MORNING SICKNESS. - is the HCG shot.

Has anyone else gotten nauseous with the HCG shot around dpi 9? (But, did not feel any nausea before.)

Also, does anyone know if you can take a home pregnancy test, if you took an HCG shot? I've read in a couple of places that you can, if you wait until 14 days after the shot. I just want to prevent a false negative :(. Any personal experience out there.

***

Thanks Aurelia. I took your advice and I took a HPT this morning. It was negative. So the HCG is definitely out of my system. And I don't expect to test again until Saturday - especially I am still nauseous. Honestly, if I didn't have this struggle of drugs versus pregnancy in my mind. I wouldn't be that bad. Because afterall, if you don't mind, it don't matter. :), I crack myself up!

10 comments:

Sticky Bun said...

New to your blog, but it sounds like we're in a very similar place this cycle! I'm 8dpiui today. Goood times...

As for the hcg shot, I've actually poked around quite a bit to try to find out how long it stays in your system. And, the not very helpful answer seems to be that it depends on how many IUs you used and on how fast your body metabolizes it. (Obviously, the higher the amount, the longer it would impact an HPT.) I've heard for example that a 10,000iu shot can stay in your system for up to 14 days, and a 5000iu shot can stay in your system for up to 10 days. But, I'm sure those aren't hard and fast numbers...

Anyhow...I'm sure that's not particularly helpful. Best of luck this round--I'll be keeping fingers and toes crossed for you! :-)

mandolyn said...

I stopped by via Stirrup Queens. I wish I had insight for you about testing, but I'll put in some good wishes for your cycle just the same.

I like your take on coincidences (from your comment on Mel's blog). :)

Glitter said...

Still sending good thoughts your way!

Piccinigirl said...

ok, first I have "heard" that if you did 10,000 units (like I did) it would be out by about 12days after you take it Sometimes it's earlier.

I am not one to ask, since I do not POAS for any reason. HA.

as for the nausea I can only think it's a good thing. Early or not this might be very good news. I must admit that when I get to about 9dpo or so (even on non medicated cycles) the progesterone in my system makes my bbs hurt and for me to have nausea..(which stinks because I want that symptom to mean something else) but progesterone, clomid etc has always made me sicky in my 2ww.

I am just hoping that your symptom is a bona fide one.

GOOD LUCK sweetie

Anam_Kihaku said...

*hugs* POAS - i did it for 1 cycle after the shot i did the est stick every day to see the trigger leave my system so i knew if i got 2 lines it would be a true++ (wasnt for me for other reasons)

LJ said...

I never got nauseous from the trigger shot, but I've had sore boobs starting on day 5 (which could be from prometrium).

I hope it's a good sign for you!!

TeamWinks said...

I didn't get nausea after the HCG shot at all. I was told to wait 14 days to test to avoid any false positives or negatives. Ummm, yeah...that's all I have about that one. Crossing my fingers!

Aurelia said...

10 thousand units always makes me nauseous right away but goes away a few days later.

You definitely don't need to wait 14 days. It leaves long before that. Decemberbaby did POAS last cycle at 11dpo/hcg shot, and it was clear, so it had left her system. I know I've done that at 6dpo before, and seen nothing, so give it a try, but don't assume the worst if it is negative right now, the stick might just not pick up a very new early pg?

Baby Blues said...

Hoping it's a good sign. Just a few days to go. Hang in there.

Piccinigirl said...

I have been stalking and wondering....now I will send lots of good thoughts to you for a nice BFP!!!!